Export: Jornadas matemáticas a través de los dibujos animados

López González, M. Dolores and Rodrigo Hitos, Javier (2010). Jornadas matemáticas a través de los dibujos animados. "REFIEDU, Revista de Formación e Innovación Educativa Universitaria", v. 3 (n. 1); pp. 43-50. ISSN 1989-0257.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM